On characterization of a Riesz homomorphism on C(X)-space


AKKAR ERCAN Z. M. , ÖNAL S.

QUAESTIONES MATHEMATICAE, vol.30, no.2, pp.147-150, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.2989/16073600709486189
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.147-150
  • Keywords: realcompact, Riesz homomorphism

Abstract

Let X be a realcompact space. We present a very simple and elementary proof of the well known fact that every Riesz homomorphism pi : C(X) -> R is point evaluated. Moreover, the proof is given in ZF.